# SDR CA131004006

- Difficulty date: October 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 52,034 hours
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623095
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CAPTAIN`S SLIDING WINDOW, OUTER PANE CRACKED WHILE IN FLIGHT.  PILOTS FOLLOWED THE APPLICABLE AFM PROCEEDURES.  TT SINCE O/H 1,219.5 HRS AND 845 CYCLES SINCE O/H.  THE WINDOW SHOWED NO SIGNS OF DELAMINATION, OR WATER/MOISTURE INGRESS. ASIDE FROM THE WINDOW CRACKING, ADDITIONAL DAMAGE WAS NOTED AT THE HEATING ELEMENT INTERFACE WITHIN/BETWEEN THE OUTER GLASS PANE AND THE CENTER PANE.  THE CAPTAINS SLIDING WINDOW AND ASSOSIATED WINDOW HEAT CONTROLLER REPLACED IAW MM INSTRUCTIONS AND ALL ASSOCIATED WIRING INSPECTED.  ACFT RETURNED TO SERVICE.
